System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discussiones Mathematicae Differential Inclusions Control and Optimization}
Opublikowane w latach: 1960 - 2019
Grupowanie: brak
Znaleziono: 40 ( spośród około 63164 )

Strona: Poprzednia [1] [2] [3] 4
[31] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2004, Vol. 24 .- ISSN: 1509-9407
Kod: RED-C-ANG    BibTeX   (pkt: 0)
[RED-4095] [data modyf: 07-08-2015 10:21]

[32] Some applications of Girsanov theorem to the theory of stochastic differential inclusions / Michał Kisielewicz // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2003, Vol. 23, s. 21--29, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: Brownian motion, girsanov's theorem, stochastic differential inclusion, stochastic process, weak solution
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-9395] [data modyf: 15-12-2008 14:03]

[33] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2003, Vol. 23
Kod: RED-C-ANG    BibTeX   (pkt: 0)
[RED-4013] [data modyf: 07-08-2015 10:21]

[34] Controllability theorem for nonlinear dynamical systems / Michał Kisielewicz // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2002, Vol. 22, no 2, s. 225--232, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: boundary value problem, controllability, differential equation, differential inclusions
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-8985] [data modyf: 07-08-2015 10:21]

[35] Selection strategies in projection methods for convex minimization problems / Andrzej Cegielski, Robert Dylewski // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2002, Vol. 22, no 1, s. 97--123, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.tab.summ.
Słowa kluczowe: convex minimization, long steps, obtuse cone selection, projection method, residual selection
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-8571] [data modyf: 07-08-2015 10:21]

[36] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2002, Vol. 22, no 1-2 .- ISSN: 1509-9407
Kod: RED-C-ANG    BibTeX   (pkt: 0)
[RED-3873] [data modyf: 07-08-2015 10:20]

[37] Set-valued stochastic integrals and stochastic inclusions in a plane / Władysław Sosulski // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2001, Vol. 21, no 2, s. 249--259, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-6849] [data modyf: 07-08-2015 10:21]

[38] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2001, Vol. 21, no 1-2 .- ISSN: 1509-9407
Kod: RED-C-ANG    BibTeX   (pkt: 0)
[RED-3303] [data modyf: 01-01-2002 00:00]

[39] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : Technical University Press, 2000, Vol. 20, no 1-2 .- ISSN: 1509-9407
Kod: RED-C-ANG    BibTeX   (pkt: 0)
[RED-1462] [data modyf: 07-08-2015 10:20]

[40] Numerical behavior of the method of projection onto an acute cone with level control in convex minimization / Robert Dylewski // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2000, Vol. 20, no 2, s. 147--158, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.tab.summ.
Słowa kluczowe: acute cone, convex nondifferentiable minimization, obtuse cone, projection method, subgradient method
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-2921] [data modyf: 01-01-2002 00:00]

Strona: Poprzednia [1] [2] [3] 4

Czas generacji strony: 0,12 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski